# SDR 95ZZZW387

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Part time: 32,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FUS SKIN AT EDGE OF ACCESS PANELS 3519, 3520, AND 3521, PANELS HAVE WORN INTO THE SKIN.  BURNISHED WORN AREAS PER SRM 51-10-1, INSTALLED INTERNAL REPAIR PER SRM 53-30-3 FIG 4.  INSTALLED EXTERNAL REPAIR PER SRM 53-30-3 FIG 5, ON AREA FOUND TO BE BEYOND LIMITS.  DOUBLER SIZE 2 INCHES BY 1.5 INCHES.  TOTAL CYCLES 29235.
